Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Heart racing. Why the illness? Why is she pale and weak?

My daughter has been ill for nearly two weeks she first started to notice her heart racing and she felt quite weak after it. She is eating and drinking fine but has no energy and is always tired I had a thyroid test done which was fine. She now is getting sharp pains into her chest and under her ribs an X-ray done was clear. She is still very pale and weak and keeps breaking down into tears saying she feels so uneasy she is only 9 and has never had any illness b4 this. Now we have been told she has a heart mummer due to all theses ongoing symtons yet we still have no answer as to what s wrong with her?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Infertility Specialist 's  Response
She might be having heart problem:? Infection damaging heart. Its better to consult cardiologist & get treated.
Wish her good health & speedy recovery.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor